logo AFST

Irrégularités dans la distribution des nombres premiers dans les progressions arithmétiques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 159-173.
@article{AFST_1986-1987_5_8_2_159_0,
     author = {Robin, Guy},
     title = {Irr\'egularit\'es dans la distribution des nombres premiers dans les progressions arithm\'etiques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {159--173},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 8},
     number = {2},
     year = {1986-1987},
     doi = {10.5802/afst.636},
     zbl = {0607.10029},
     mrnumber = {928842},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.636/}
}
Guy Robin. Irrégularités dans la distribution des nombres premiers dans les progressions arithmétiques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 159-173. doi : 10.5802/afst.636. https://afst.centre-mersenne.org/articles/10.5802/afst.636/

[AND] Anderson (R.B.) et Stark (H.M.). - Oscillation theorems. - Lectures notes n°899, Analytic number theory, 1980. | MR 654520 | Zbl 0472.10044

[BEN] Bentz (H.J.). - Discrepancies in the Distribution of Prime Numbers, Journ. of number theory, t. 15, 1982, p. 252-274. | MR 675189 | Zbl 0489.10042

[BRE] Brent (R.P.). - Irregularities in the distribution of primes and twin primes, Math. of Comp., t. 29, Numb. 129,Janv., 1975, p. 43 -56. | MR 369287 | Zbl 0295.10002

[CHE] Chen (W.W.L.).- On the error term of the prime number theorem and the difference between the number of primes in the residue classes modulo4, J.Lond. Math. Soc.(2), t. 23, 1981, p. 24-40. | MR 602236 | Zbl 0452.10041

[DAV] Davenport (H.).-Multiplicative number theory. - Springer Verlag, 1967.

[ELL] Ellison (J.). - Les nombres premiers. - Hermann Paris. Actual. Scien. et Ind. n°1366, 1975. | MR 417077 | Zbl 0313.10001

[GRO] Grosswald (E.).- Oscillation theorems. Conf. on the theory of arithmetic functions. - Springer Lecture Notes 251, 1971. | MR 332685 | Zbl 0228.10026

[HAR1] Hardy (G.H.) et Littlewood (J.E.).-Contributions to the theory of the Riemann Zeta function and the theory of the distribution of primes, Acta Math, t. 41, 1917, p. 119-196. | JFM 46.0498.01

[HAR2] Hardy (G.H.) et Wright (E.M.).- An introduction to the theory of numbers. Oxford, 1960. | MR 67125 | Zbl 0086.25803

[HAS] Haselgrove (C.B.) et Davies (D.).- The evaluation of Dirichlet L functions, Proc. Roy. Soc. Ser.A, t. 264, 1961, p. 122-132. | MR 136052 | Zbl 0109.03102

[KNA] Knapowski (S.) et Turan (P.).- Comparative prime number theory,I-VIII, Acta Math. Acad. Sci. Hungar. 13 1962 p. 299-314, 315-342, 343-364; 14 1963 p. 31-42, 43-63, 65-78, 241-250, 251-268. | MR 146156 | Zbl 0111.04506

[KNA] Knapowski (S.) et Turan (P.).- Further developments in the comparative prime number theory,I-VIII, Acat Arith. 9 1964 p. 23-40; 10 1964 p. 293-313; 11 1965 p. 115-127, 147-161, 193-202; 12 1966 p. 85-96; 21 1972 p. 193-201. | MR 182616 | Zbl 0134.27702

[LAN] Landau (E.).- Uber einige ältere Vermutungen and Behauptungen in der Primzahtheorie I, resp. II, Math. Zeitschr.., t. 1, 1978, p. 1-124 resp. 213-219. | JFM 46.0263.02

[LEE] Leech (J.). - Note on the distribution of prime numbers, J.London Math. Soc., t. 32, 1957, p. 56-58. | MR 83001 | Zbl 0086.03501

[PIN] Bentz (H.J.) et Pintz (J.).- Quadratic residues and the distribution of primes numbers, Monat sh. Math., t. 90, 1980 n°2, p. 91-100. | MR 595317 | Zbl 0431.10027

[SHA] Shanks (D.).- Quadratic residues and the distribution of primes, Math. Tables Aids Comput, t. 13, 1952, p. 272-284. | MR 108470 | Zbl 0097.03001

[SPI] Spira (R.). - Calculation of Dirichlet L functions, Math. Comp., t. 3, 1969, p. 489-498. | MR 247742 | Zbl 0182.07001

[STA] Stark (H.M.).-A problem in comparative prime number theory, Acta Arithmetica, t. XVIII, 1971, p. 311-320. | MR 289452 | Zbl 0228.10027